Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. From time to time I have sudden hearing loss. Somehow I connected it with some medications I use when I’m ill. Am I right when I said that medications can cause sudden hearing loss? If I am, what are those medications? Thank you in advance for your answer. It will mean a lot to me.

Loading...

Sudden hearing loss has many causes such as disease or infection, ototoxic drugs, exposure to noise, tumors, trauma, but also with medicaments. It is well known that many prescription and nonprescription medications can damage the ear and cause hearing loss. We use some medications to manage some diseases but with doing that we are damaging to the auditory system which cause hearing loss. Some of the specific medications are amino glycoside antibiotics like streptomycin, neomycin, kanamycin;aspirin in large quantities, anticancer chemotherapeutic drugs, loop diuretics such as lasix, ethacrynic acid and drugs used in chemotherapy regimens (cisplatin, carboplatin, nitrogen mustard).
Reply

Loading...